MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Fracture (1260); Peeled/Delaminated (1454); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the actuator on the delivery catheter system (dcs) separated during deployment.The separation occurred while the dcs capsule was 2/3 open.The physician thought that there was some unusual tension felt during deployment.It is possible that one of the deployment knob tabs was broken.The valve was still able to be deployed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the device was received with the capsule fully closed and slightly over captured and the end cap/screw gear snap fit connected.Visual analysis showed the handle was not intact; the carriage components were not connected to the actuator components on the handle.The deployment knob appeared to retract and advance the capsule.The trigger moved to fully advanced and retracted positions and locked in place when released.The tip-retrieval mechanism appeared intact.Delamination was observed over the nitinol reinforcing frame along the mid-section of the capsule and multiple kinks were observed on the inner member.The deployment knobs were separated from the dcs by the medtronic analysis technician.Tab 4 was detached from the actuator component and a hairline crack was observed on tab 3, at the point where the tab protrudes from the deployment knob.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The subject dcs was returned for analysis with the capsule over-captured and the handle components detached from the dcs confirming the reported event.The device instructions for use (ifu) cautions the user to ¿close the capsule until it is aligned with the catheter tip.Do not over-capture the catheter tip, because it could interfere with catheter withdrawal through the introducer sheath or cause vessel trauma upon removal¿.Delamination was observed on the capsule, which typically occurs when the capsule is subjected to a bending force potentially after tracking through tortuous anatomy.Multiple kinks were observed on the inner member shaft.The over-captured capsule may have caused the inner member shaft kinks; howe ver, the cause could not be confirmed.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.The carriage was also observed to be separated, most likely due to the actuator no longer securing the carriage components in place.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22475070
Report Number2025587-2025-04920
Device Sequence Number15482054
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public(01)00643169987203(17)200918(10)0009336284
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009336284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale